Existence and approximate solutions of Neumann problems - Publication - MOST Wiedzy

Search

Existence and approximate solutions of Neumann problems

Abstract

Dyskutowany jest problem Neumanna dla równań różniczkowych drugiego rzędu.Praca dotyczy istnienia rozwiązań i zbieżnosci iteracji monotonicznych któresą przybliżonymi rozwiązaniami omawianych zagadnień. Określone zostały wa-runki zbieżności takich ciągów oraz określono rodzaj tej zbieżnosci.

Citations

  • 1

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Cite as

Full text

full text is not available in portal

Details

Category:
Articles
Type:
artykuł w czasopiśmie z listy filadelfijskiej
Published in:
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS no. 14, pages 429 - 436,
ISSN: 1065-2469
Language:
English
Publication year:
2003
Bibliographic description:
Jankowski T.: Existence and approximate solutions of Neumann problems// INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS. -Vol. 14., (2003), s.429-436
DOI:
Digital Object Identifier (open in new tab) 10.1080/1065246031000081625
Verified by:
Gdańsk University of Technology

seen 9 times

Recommended for you

Meta Tags